# SDR USAASB02077

- Difficulty date: April 22, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CIRCUIT INOPERATIVE ON EMERGENCY LIGHT BATTERY CHARGER.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
